# SDR USAA2011042991712

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 34,178 hours, 13,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3200
- Condition: Low Pressure
- Location: L2 Door
- Part time: 34,178 hours, 13,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 221 - PHX-BOS - EMERGENCY EGRESS SYSTEM - PASSENGER DOOR L2 DAMPER PRECHARGE 1000 PSI.  PASSENGER DOOR L2 DAMPER SERVICED PER AMM 52-22-00.
